Acta Mathematica Hungarica

, Volume 44, Issue 3–4, pp 407–408 | Cite as

Zeros of Schroedinger eigenfunctions at potential singularities

  • L. L. Stachó
Article

Keywords

Potential Singularity 

References

  1. [1]
    Š. A. Alimov-I. Joó, On the eingenfunction expansions associated with the Schroedinger operator having spherically symmetric potential,Acta Sci. Math. (Szeged), to appear.Google Scholar
  2. [2]
    I. Joó, On the summability of eigenfunction expansions,Acta Math. Hung., to appear.Google Scholar
  3. [3]
    E. C. Titchmarsh,Eigenfunction Expansions Associated with Secondorder Differential Equations. Part II, Clarendon Press, (Oxford, 1958).Google Scholar

Copyright information

© Akadémiai Kiadó 1984

Authors and Affiliations

  • L. L. Stachó
    • 1
  1. 1.József Attila University Bolyai Instituteszeged

Personalised recommendations